|کد مقاله||کد نشریه||سال انتشار||مقاله انگلیسی||ترجمه فارسی||نسخه تمام متن|
|471045||698585||2014||8 صفحه PDF||سفارش دهید||دانلود رایگان|
Nonexistence results of global solutions for a class of ultraparabolic equations and systems involving the fractional Laplacian operator are derived. The proofs are based on the choice of a suitable test function in the weak formulation of the considered problems. The considered equations and systems have their applications in diffusion theory in porous media.
Journal: Computers & Mathematics with Applications - Volume 68, Issue 12, Part A, December 2014, Pages 2028–2035